# SDR QXEA200700519

- Difficulty date: April 5, 2007
- Submitted: April 9, 2007
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 14,229 hours, 14,202 cycles
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Part number: 28B5551
- Part serial: 071C0360
- Condition: Failed
- Location: Nr 2
- Part time: 5,569 hours, 4,970 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: D

## Discrepancy

PDX FLIGHT NR 2356: AFTER PUSHBACK AND CONDITION LEVER AT 1020, NO LOAD ON NR 2 AC GEN.  NR 2 AC GEN LIGHT STAYED ILLUMINATED.  MAINTENANCE REMOVED AND INSTALLED FROM STOCK NR 2 POSITION AG GENERATOR IAW MTC 6242101.  OPS CHECKED GOOD.  LEAK CHECK WAS GOOD.  AIRCRAFT RETURNED TO SERVICE.
